# SDR DALA2016121009780

- Difficulty date: December 9, 2016
- Submitted: December 13, 2016
- Operation: Air carrier
- Aircraft: N948DL
- Make and model: Doug MD-88
- Aircraft serial: 49879
- Aircraft time: 70,504 hours, 52,895 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX CABIN CRACKED LONGERON 3 LT ON STA Y=180. FASTENER WAS REMOVED AND INSTALLED PER SRM 51-30-5 AND HFEC INSPECTION WAS ACCOMPLISHED PER NDT SPM 06-10-01.001 AND NO CRACKS WERE FOUND.
